# SDR MASA20210405151

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Bs 280 S3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER #3 [LINTEL AREA]  IN STA, FS=280 AT CIRCUMFERENTIAL SKIN JOINT. (CPAX)|CORRECTIVE ACTION: STRINGER #3 [LINTEL AREA]  IN STA, FS=280 AT CIRCUMFERENTIAL SKIN JOINT WAS REPAIRED PER RE0 670-53-21-493 REV. D AND BOMBADIER SB 670BA-53-040 REV.
